A topological equivalence of the singular cardinals hypothesis
Authors: M. Ismail and A. Szymanski
Journal: Proc. Amer. Math. Soc. 123 (1995), 971-973
MSC: Primary 03E10; Secondary 03E65, 54A25
MathSciNet review: 1285997
Full-text PDF Free Access
Abstract: We show, in particular, that the Singular Cardinals Hypothesis is equivalent to the following statement: for each metric space X of cardinality greater than the continuum and of weigh of uncountable cofinality, the cardinality of X equals the weight of X.